# SDR MWEA001191

- Difficulty date: November 13, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 87,892 hours, 90,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 99577375
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET CRACKED ON LONGERON 12 LEFT AT STATION 817.  REPAIRED IAW 53-01 FIG 2.
